# SDR R61A2020052800501

- Difficulty date: May 27, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 33,942 hours, 25,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 002728
- Condition: Inoperative
- Location: Cabin
- Part time: 26,646 hours, 20,276 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTING SYSTEM, SEVERAL LIGHTS IN FORWARD LEFT HAND AREA DID NOT ILLUMINATE.  R & R ELPU NR 2 IAW AMM 33-50-01.
